Recent papers

Ilia Itenberg



  1. Topology of real algebraic varieties and tropical homology, Notes of the lectures at the 5th Franco-Japanese-Vietnamese Symposium on Singularities in Kagoshima in 2017.
  2. (joint with E. Brugallé, A. Degtyarev, and F. Mangolte) Real algebraic curves with large finite number of real points, arXiv:1807.03992, Preprint, 1 - 19, 2018.
  3. (joint with D. Zvonkine) Hurwitz numbers for real polynomials, arXiv:1609.05219, Comm. Math. Helv. 93 (2018), no. 3, 441 - 474.
  4. (joint with V. Kharlamov and E. Shustin) Relative enumerative invariants of real nodal del Pezzo surfaces, arXiv:1611.02938 Selecta. Mathematica, New Series 24 (2018), no. 4, 2927 - 2990 (DOI 10.1007/s00029-018-0418-y).
  5. (joint with L. Katzarkov, G. Mikhalkin and I. Zharkov) Tropical homology, arXiv:1604.01838 Math. Ann. (2018), (DOI 10.1007/s00208-018-1685-9).
  6. (joint with G. Mikhalkin and J. Rau) Rational quintics in the real plane, arXiv:1509.05228 Trans. Amer. Math. Soc. 370 (2018), 131-196 (DOI: https://doi.org/10.1090/ tran/6938).
  7. (joint with V. Kharlamov and E. Shustin) Welschinger invariants revisited, arXiv:1409.3966, Analysis Meets Geometry: A Tribute to Mikael Passare, Trends in Mathematics (2017), 239?260.
  8. (joint with A. Degtyarev and A. S. Sertöz) Lines on quartic surfaces, arXiv:1601.04238 Math. Annalen 368 (2017), no. 1-2, 753 - 809 (DOI: 10.1007/s00208-016-1484-0).
  9. (joint with V. Kharlamov and E. Shustin) Welschinger invariants of real Del Pezzo surfaces of degree >=2 , arXiv:1312.2921 Int. J. Math. 26 (2015), no. 8 (DOI: 10.1142/S0129167X15500603).
  10. (joint with E. Brugallé, G. Mikhalkin, and K. Shaw) Brief introduction to tropical geometry, arXiv:1502.05950 Proceedings of Gökova Geometry/Topology conference 2014, International Press (2015), 1 - 75.
  11. (joint with A. Degtyarev and V. Zvonilov) Real trigonal curves and real elliptic surfaces of type I, arXiv:1102.3414 J. Reine Angew. Math. 686 (2014), 221 - 246.
  12. (joint with V. Kharlamov and E. Shustin) Welschinger invariants of real Del Pezzo surfaces of degree >=3 , arXiv:1108.3369 Math. Annalen 355 (2013), no. 3, 849 - 878 (DOI: 10.1007/s00208-012-0801-5).
  13. (joint with V. Kharlamov and E. Shustin) Welschinger invariants of small non-toric Del Pezzo surfaces, arXiv:1002.1399 Journal of EMS 15 (2013), no. 2, 539 - 594 (DOI: 10.4171/JEMS/367).
  14. (joint with G. Mikhalkin) On Block-Goettsche multiplicities for planar tropical curves, arXiv:1201.0451 Intern. Math. Research Notices 2013 (2013) 5289 - 5320 (DOI: 10.1093/imrn/rns207).